# SDR UPS96821200

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  RAN CHECKLIST.  SAW SOMETHING WHITE FLAPPING ON RIGHT SIDE OF STRUT.  AIR TURN BACK TO DEN.  FOUND HOOK ASSY SEPARATED FROM ANTI-RETRACTION ACTUATOR DUE TO CORROSION OF HOOK ASSY.  REPLACED HOOK ASSY.  GROUND SHIFT CHK NORMAL.
